Normal view MARC view ISBD view

Journal of mathematical sciences, the University of Tokyo.

Published by : University of Tokyo, (Tokyo :) Physical details: v. : ill. ; 26 cm. ISSN:1340-5705 Year: 1994
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info URL Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Journals v. 16, no. 1 (2009)- Not for loan
Continuing Resources Continuing Resources School of Theoretical Physics
Fenian Street Stores
Journals v. 1 (1994)-v. 15, no. 4 (2008). Not for loan Please consult Librarian for access to these volumes.
E-Journal E-Journal School of Theoretical Physics
Online journal Not for loan 1994+ freely available online.

Title from cover.

Latest issue consulted: Vol. 6, no. 2 (1999).

Also issued online.

Vol. 1, no. 1-v. 2, no. 1 edited by the Dept. of Mathematical Sciences, the University of Tokyo; v. 2, no. 2- by the Graduate School of Mathematical Sciences.

Formed by the union of: Journal of the Faculty of Science, the University of Tokyo. Section 1A, Mathematics, and the mathematical portion of: Scientific papers of the College of Arts and Sciences, the University of Tokyo.

SERBIB/SERLOC merged record

This is a serial

There are 1 subscription(s) associated with this title.

At library: School of Theoretical Physics

Subscription from: to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 26, No 1 (2019) 05/28/2019 06/27/2019 Arrived
Vol 25, No 2 (2018) 08/28/2018 10/04/2018 Arrived
Vol 25, No 1 (2018) 05/28/2018 07/18/2018 Arrived
Vol 24, No 3 (2017) 11/29/2017 11/07/2017 Arrived
Vol 24, No 2 (2017) 08/29/2017 06/08/2017 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.